Abertay Research Collections >
School of Science, Engineering & Technology >
Science Engineering & Technology Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/377

View Statistics
Title: The asymptotics of a new exponential sum
Authors: Paris, Richard B.
Affiliation: University of Abertay Dundee. School of Contemporary Sciences
Keywords: Exponential sums
Gauss sum
Issue Date: 1-Jan-2009
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from DOI: 10.1016/j.cam.2008.01.014
Citation: Paris, R. B. 2009. The asymptotics of a new exponential sum. Journal of Computational and Applied Mathematics. 223(1): pp.314-325. Available from: DOI: 10.1016/j.cam.2008.01.014
Abstract: The absolutely convergent exponential sum [formula missing] is studied for m→+∞ and fixed p when the parameter θ is allowed to become large such that θ/m remains finite. This situation corresponds, in general, to the trace in the complex plane of the partial sums of Sp(θ;m) consisting of a multiple spiral structure. Numerical results are presented to illustrate the accuracy of the expansion.
URI: http://hdl.handle.net/10373/377
ISSN: 0377-0427
Appears in Collections:Science Engineering & Technology Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback